# SDR QMLDMG2541

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N352LN
- Make and model: Snias AS350B2
- Aircraft serial: 3728
- Aircraft time: 3,623 hours, 10,267 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,623 hours, 10,913 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: 2292401800
- Part serial: 7088PR
- Condition: Cracked
- Location: Engine
- Part time: 1,439 hours, 3,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MODIFICATION TU347 TO MODULE 3, DISCOVERED THE SECOND STAGE NOZZLE GUIDE VANE ERRODED AND CRACKED.  REASSEMBLED MODULE 3 QND ARE SENDING IT TO A LEVEL 4 REPAIR CENTER FOR REPAIR.
